# SDR SWAA2025021287920

- Difficulty date: January 20, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 57,792 hours, 31,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB - CORROSION ON STRAP LOWER MAIN SILL RBL 19 BS 787+3; BS 787+12; BS 807+1.5; BS 807+5; BS 807+9; BS 807+12.5; BS 827; BS 827+7; BS 827+7.25; BS 827+15 WL 156 (MARKED)<[01] OPEN FAULT HAS AN ERROR AND IS BEING CORRECTED BY RAISING A NEW FAULT TTG8Q00Y8P6H
